# SDR ASAA0280539

- Difficulty date: November 9, 2002
- Submitted: December 27, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301157003
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING 30K-CHECK, SEAT TRACK GOUGED AT FS 257-259, LBL 44.  REMOVED GOUGED SECTION.  SPLICED IN REPLACEMENT SECTION PER SRM 53-05, FIG 4F.  (M)
